Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On a Question of Pełczyński about Strictly Singular Operators

Tom 60 / 2012

Jesús M. F. Castillo, Marilda Simoes, Jesús Suárez de la Fuente Bulletin Polish Acad. Sci. Math. 60 (2012), 27-36 MSC: Primary 46B20, 46B08; Secondary 46B10. DOI: 10.4064/ba60-1-3

Streszczenie

We exhibit new examples of weakly compact strictly singular operators with dual not strictly cosingular and characterize the weakly compact strictly singular surjections with strictly cosingular adjoint as those having strictly singular bitranspose. We then obtain new examples of super-strictly singular quotient maps and show that the strictly singular quotient maps in Kalton–Peck sequences are not super-strictly singular.

Autorzy

  • Jesús M. F. CastilloDepartamento de Matemáticas
    Universidad de Extremadura
    Avda de Elvas s/n
    06071 Badajoz, Spain
    e-mail
  • Marilda SimoesDipartimento di Matematica
    Università di Roma I, La Sapienza
    Roma, Italy
    e-mail
  • Jesús Suárez de la FuenteEscuela Politécnica
    Universidad de Extremadura
    Avenida de la Universidad s/n
    10071 Cáceres, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek